# SDR AALA202404100149

- Difficulty date: April 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 65,467 hours, 27,067 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Lug
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 2 ENGINE, NUMBER 1 PLATFORM HAS CRACKED LUG. REMOVE AND REPLACED NUMBER 2 ENGINE PLATFORM SET. PER MCM 4901.
